# SDR DXTA2022041260200

- Difficulty date: April 11, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N824QS
- Make and model: Cessna 120
- Aircraft serial: 7000062
- Aircraft time: 396 hours, 226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Activated
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: 5G RESET BUTTON LOCATED UNDER THE LEFT PILOTS SEAT SET OFF EMERGENCY LIGHTS. SWITCH IS BROKEN AND WILL NOT RESET.  EMERGENCY LIGHTS WILL NOT GO OUT. // SIGNOFF// POWERED ON AIRCRAFT AND NOTED EMERGENCY LIGHTS ON. ATTEMPTED TO RESET LH PILOT G-SWITCH NOTING NO EFFECT. RESET COPILOT G-SWITCH NOTING EMERGENCY LIGHTS EXTINGUISH. MANUALLY TRIPPED PILOT G-SWITCH NOTING EMERGENCY LIGHTS COME ON, RESET SWITCH NORMALLY AND LIGHTS EXTINGUISH. MANUALLY TRIPPED CO-PILOT G-SWITCH WITH LIGHTS ILLUMINATING, RESET G-SWITCH AND LIGHTS EXTINGUISH. PERFORMED SUCCESSFUL OPERATIONAL CHECK OF THE EMERGENCY LIGHT SYSTEM REF CE-700 AMM 33-50-00. MCC NOTIFIED OF FINDINGS AND ELECTS TO HAVE SQUAWK SIGNED OFF WITH THE FINDINGS.
